# SDR MASA20201215093

- Difficulty date: November 28, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STINGER SPLICE 24RT IN STA FS 327 TO FS 337 AT MAIN AVIONICS COMPARTMENT.  NEW SPLICE ON STRG 24RT IN STA FS 333 WAS REPLACED, PER CRJ-900 SRM 51-42-20-001-001-A01 PAR 6A AND SRM 51-42--06-001-001-A01 PAR 6A.
